Advertisement

Siberian Mathematical Journal

, Volume 32, Issue 1, pp 28–32 | Cite as

Generalized Douglas algebras and the corona theorem

  • O. V. Ivanov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. B. Garnett, Bounded Analytic Functions, Academic Press, New York (1981).Google Scholar
  2. 2.
    K. Izuchi and Y. Izuchi, “Algebras of bounded analytic functions containing the disk algebra,” Can. J. Math.,38, No. 1, 87–108 (1986).Google Scholar
  3. 3.
    O. V. Ivanov and G. D. Suvorov, Complete Lattices of Conformally Invariant Compactifications of a Domain [in Russian], Naukova Dumka, Kiev (1982).Google Scholar
  4. 4.
    W. Rudin, Function Theory in the Unit Ball of Cn, Springer-Verlag, New York (1980).Google Scholar
  5. 5.
    I. M. Gel'fand, D. A. Raikov, and G. E. Shilov, Commutative Normed Rings, Chelsea, New York (1964).Google Scholar
  6. 6.
    K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs (1962).Google Scholar
  7. 7.
    T. W. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • O. V. Ivanov

There are no affiliations available

Personalised recommendations